# SDR AALA950628

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 65561502
- Condition: Cracked
- Location: Forward Galley
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLT 1393 - EN ROUTE DFW/TUL DURING CRUISE, AIR LEAK NOTED AT FORWARD GALLEY DOOR.  AIRCRAFT LANDED TUL WITHOUT INCIDENT.  CHECKED FORWARD GALLEY DOOR AREA AND FOUND UPPER AFT CORNER AREA OF DOOR SKIN BULGING OUT AND DOOR FRAME CRACKED FROM GATE HINGE DOWN APPROXIMATELY 6 INCHES.  REPLACED FORWARD GALLEY DOOR.  ACCOMPLISHED PRESSURIZATION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
